Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

PANADOL COLD + FLU TABLET  

What is Panadol Cold + Flu Tablet Used For?

PANADOL Cold + Flu tablets are made up of multi-ingredient formula that is used for the quick relief of symptoms of cold, flu and other upper respiratory infections including nasal congestion, sore throat, fever, chesty cough, headache, and body ache. Panadol Cold + Flu tablet can be purchased at Drugstore Nigeria, an online pharmacy store in Lagos.

What is Panadol Cold + Flu tablet Composition?

It contains Acetaminophen (Paracetamol) 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg, Vitamin C 30mg and Terpin Hydrate 20mg as active ingredients.

Other ingredients include; Povidone, purified talc, starch maize, potassium sorbate, sodium lauryl sulphate, stearic acid, eurocol sunset yellow and starch pregelatinized.

How Does The Panadol Cold + Flu Tablet work?

PANADOL Cold + Flu tablets contain Paracetamol which produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating centre, which does not irritate the stomach. Panadol cold & Flu tablets also contain Phenylephrine Hydrochloride which provides fast relief of nasal congestion with long-lasting efficacy. It also contains Caffeine is a stimulus which helps to relieve the tiredness caused by cold without drowsiness and it let the patient feel comfortable. It also contains Vitamin C which helps patients recover fast during the cold period and Terpin Hydrate which is an effective expectorant by increasing bronchial secretion.

Panadol Cold + Flu Tablet Dosage

Adults and children 12 years and over: Take 2 tablets every 4 hours or above as required.

How to Use Panadol Cold & Flu tablet.

•          Do not take more than 8 tablets of Panadol Cold + Flu within 24 hours

•          Do not exceed the stated dose of Panadol Cold + Flu.

•          Do not take Panadol Cold + Flu more frequently than every 4 hours.

•          Do not use Panadol Cold + Flu longer than 7 days without asking the doctor. Always use the lowest effective dose to relieve the symptoms.

•          Do not use Panadol Cold + Flu for children under 12 years of age.

What Are The Side Effects of Panadol Cold + Flu Tablets?

•          Skin rash

•          Itching

•          Headache

•          Dizziness

•          Nervousness

•          Difficulty sleeping

•          Increased blood pressure

•          Nausea

•          Vomiting

•          Breathing problems

•          Swelling of the lips, tongue, throat or face

•          Peeling of the mouth

•          Mouth ulcers

How Quickly Does Panadol Cold + Flu tablet Start to Work?

Panadol cold + Flu tablet starts to work 15mins after dosing.

Where Can I Buy Panadol Cold + Flu?

You can buy Panadol Cold + Flu at Drugstore.ng, Nigeria’s largest online pharmacy store.

You Might Also Like